# SDR CA090511008

- Difficulty date: May 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,173 hours
- Engine: Pwa PT6T3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: AS1005W060606
- Condition: Cracked
- Location: Hyd Sys
- Part time: 80 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN THREADED AREA DURING FLUID LEAK INVESTIGATION.
